Skip to main content

Publisher: Elsevier

Volume 132, Number 3, 20 November 1998

Favourites:
ADD
Favourites:
ADD

One-dimensional rings of finite Cohen-Macaulay type
pp. 275-308(34)
Author: Cimen, N.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more